Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Asthmatic, taken anti-tetanus shot, dealing with severe breathing problems. Safe to take Co-amoxiclav and ac-nex syrup?

im given anti tetanus last week with diff doctor that if i get colds i can only take paracetamolafter 4dys now im having hard time breathing because i have asthma my new doctor prescribed co amoxiclav and ac-nex syrup. is it okay if i take this? my upper part of my stomach aches when i start coughing is it related of what am i taking meds.? hope you can help me. thanks
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Co Amoxiclav can be safely taken in Asthma. Regarding ac-nex syrup (its an anti cold syrup), I would recommend that you check if it contains an ingredient called phenylpropanol amine and can discuss with your doctor regarding its need. This is so because different countries have different policies regarding this ingredient.
Pain in abdomen may sometimes be related to vigorous coughing and should subside on the relief of chest symptoms. You may take an antacid tablet for symptomatic relief in consultation with your doctor.


Dr. Gyanshankar Mishra
Consultant Pulmonologist
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor